# SDR 9607019960

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 13621224
- Condition: Low  Pressure
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TAILCONE EVACUATION SLIDE LOW ON PRESSURE.  REPLACED SLIDE.
